# SDR CKSA98613

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818CK
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 395
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP TASK CARD NUMBER 573R-0551, FOUND MAIN CARGO COMPARTMENT FITTING CRACKED 2 AT STA 395.00 LONGERON 21R.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.  FOUND DURING D CHECK, ROUTINE CPCP TASK CARD ACCOMPLISHMENT AT SIMON (LIMA PERU).  WORK ORDER NUMBER 818-166, NON ROUTINE TASK CARD NUMBER 37870, CPCP TASK CARD NUMBER 573R-0551.
